Couldn't find what you looking for?

TRY OUR SEARCH!

Hello everyone,

How are you?

I am still looking for some right diet pill that will fight with my pounds as well. Now, I have a list of some pills, and I am still searching something about Leptoprin pils.

My question is, have you experienced any unusual side – effects from Leptoprin diet pills?

If you did, can you tell me some of them? What side – effects are usual for pills like Leptoprin?

I really hope that I can’t find a lot of them and that they are not so huge.

Do you use Leptoprin pills?

Please, let me know what do you think?

Thank you!  

Loading...

Good day,

Well, my aunt experienced the side – effect from Leptoprin diet pills last year and she told me to avoid it if I can :) She told me that this one, Leptoprin may cause some reflections such as agitation, headache, anxiety, insomnia, irritability, etc. Of course, this can be totally individual, but you can expect some more serious side effects, such as rapid heart beating and increased blood pressure. I think that this is common to all diet pills, so I don’t see why Leptopin would be exception. So, yes, there are some serious, but not unusual side – effects.

You should be careful always! Good luck!

Reply

Loading...

Hey there darling,

Unfortunately, I have experienced some side – effects from Leptoprin diet pills when I was young. But, when I look back on these times, I must say that these one was usual, not unusual side – effects; headache, sickness, stomach problems, and that was it. And about my weight, I have actually lost a few pounds in one month, so they can work as well. But, I don’t know anyone who did not have side – effects because of these diet pills. Maybe they are really, really strong and aggressive, that is the only way,that is what I believe.

I hope it helps! 

Reply

Loading...

Hey there,

Well, my experience is totally opposite to yours :) When I look back, I can see that Leptoprin pills were the only one that helped me lose my pounds. So, they were effective. Of course, at the beginning, I did have some side effects, but they were small – week headache, stomach issues, I felt nauseous for the first three or four days, and that was basically it :)

So, I do believe that you can have side – effects all the time, that means that these pills are not for you, and you should try some other pills. But, you should always consult your doctor first.

Good luck! 

Reply

Loading...